MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC

ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC
Model Number A34-34/C100-O20 V
Medical Device Problem Codes Leak/Splash (1354); Use of Device Problem (1670); Malposition of Device (2616); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent, a suprarenal aortic extension and two infrarenal aortic extensions on (b)(6) 2016.During the initial implant one of the proximal extensions was placed in a suboptimal position resulting in intraoperative stent migration leading to a type 1a endoleak.The physician implanted a competitor stent to seal the leak.The endoleak was not completely sealed following the initial implant procedure.The physician elected to monitor the patient.The patient had two ultra sounds post implant and the physician believes the leak is sealed.The patient is stable.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTA UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5636087
Report Number2031527-2016-00199
Device Sequence Number142350
Product Code MIH
UDI-Device Identifier00818009014160
UDI-Public(01)00818009014160
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2019
Device Model NumberA34-34/C100-O20 V
Device Lot Number1464243-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2016
Initial Report FDA Received Date05/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR